# SDR ASAA2016112318822

- Difficulty date: November 23, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 39,223 hours, 11,870 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK ON CAPTS NAV DISPLAY. BOTH FMC PROMPTS NOT AVAILABLE ANOMALY CLEAR ITSELF PRIOR TO QRH. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836, BOTH FMC'S RECOVERED NORMALLY. ONLY FMC-L HAD AN INFLIGHT FAULT. CK'S GOOD FOR SERVICE.
